Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had angioplasty, getting cough frequently. Has diabetic and hypertensive. Related to angioplasty?

Hi. My dad underwent angioplasty in july 2013. Doctors advised him for a bypass too but dad was too scared about it. Recent ecg nd echo tests wer done nd the results came normal. Now concern is he has been gettin cough very frequently. So worried if it is related to the angioplasty. Age 64. Diabetic nd hypertensive. Need ur valuable opinion.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
HI
Thank for asking to HCM
No it is not because of the angioplasty, but could be allergic cough, or could be drug induced, if it is allergic then will go away soon and if it is because of drug then then such drug should be stopped ( ACE) inhibitor is such drug which can induce the cough, take care of your father bye
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor